Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Drinfel'd doubles and Ehresmann doubles for
Lie algebroids and Lie bialgebroids


Author: K. C. H. Mackenzie
Journal: Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 74-87
MSC (1991): Primary 58F05; Secondary 17B66, 18D05, 22A22, 58H05
Published electronically: October 22, 1998
MathSciNet review: 1650045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Manin triple characterization of Lie bialgebras in terms of the Drinfel'd double may be extended to arbitrary Poisson manifolds and indeed Lie bialgebroids by using double cotangent bundles, rather than the direct sum structures (Courant algebroids) utilized for similar purposes by Liu, Weinstein and Xu. This is achieved in terms of an abstract notion of double Lie algebroid (where double is now used in the Ehresmann sense) which unifies many iterated constructions in differential geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 58F05, 17B66, 18D05, 22A22, 58H05

Retrieve articles in all journals with MSC (1991): 58F05, 17B66, 18D05, 22A22, 58H05


Additional Information

K. C. H. Mackenzie
Affiliation: School of Mathematics and Statistics, University of Sheffield, Sheffield, S3 7RH, England
Email: K.Mackenzie@sheffield.ac.uk

DOI: http://dx.doi.org/10.1090/S1079-6762-98-00050-X
PII: S 1079-6762(98)00050-X
Received by editor(s): July 12, 1998
Published electronically: October 22, 1998
Communicated by: Frances Kirwan
Article copyright: © Copyright 1998 American Mathematical Society